# SDR GR4D20180809002

- Difficulty date: August 9, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N546QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5190
- Aircraft time: 10,618 hours, 4,047 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1159SCC50423
- Part serial: 2502
- Condition: Corroded
- Location: Te Flap Drive
- Part time: 10,618 hours, 4,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP NR 1 TORQUE SHAFT CORRODED.
